# SDR DALA2021031501445

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,875 hours, 42,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK MAINTENANCE FOUND A CRACK OF 0.100" LENGHT ON FRAME STA:1460 BTW S26 LH AND S27LH AT AFTER CARGO COMPARTIMENT. CRACKED REPAIRED PER ERA 5903414. (LP 1754506)
